# SDR DALA1134720682

- Difficulty date: March 4, 2009
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 53,710 hours, 24,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER AND AREA AROUND FASTENERS CORRODED ON RT CUSP WEB, BS 1420 TO 1440, S-17R.
